Alert archive / Utah / High Wind Warnings in 2010

High Wind Warning 12, NWS Salt Lake City, UT

October 24, 2010

NWS Salt Lake City, UT issued this high wind warning at Oct 24, 2010, 7:14 PM MDT. It took effect at Oct 25, 2010, 12:00 AM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 24, 2010, 7:14 PM MDT (01:14 UTC)
In effect from
Oct 25, 2010, 12:00 AM MDT
Expired
Oct 25, 2010, 4:23 AM MDT
In force
4 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WWUS75 KSLC 250114
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
714 PM MDT SUN OCT 24 2010

...STRONG SOUTH WINDS TURNING NORTHWEST TONIGHT...

.AN EARLY WINTER STORM IS BRINGING STRONG SOUTH WINDS TO THE
GREAT BASIN THIS EVENING...AHEAD OF THE ASSOCIATED COLD FRONT
WHICH WILL REACH NORTHWEST UTAH AROUND MIDNIGHT AND CENTRAL UTAH
BY DAYBREAK. STRONG POST FRONTAL NORTHWEST WINDS ARE EXPECTED
THROUGH THE MORNING HOURS.

UTZ005-251200-
/O.NEW.KSLC.HW.W.0012.101025T0600Z-101025T1200Z/
/O.CON.KSLC.WI.Y.0024.000000T0000Z-101025T1800Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
714 PM MDT SUN OCT 24 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT MONDAY...
...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM MDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
MDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT
MONDAY. 

* AFFECTED AREA: THE GREAT SALT LAKE DESERT AND MOUNTAINS.

* WINDS: SOUTH WINDS 25-35 MPH WITH GUSTS OVER 45 MPH... SHIFTING
  TO THE NORTHWEST AFTER MIDNIGHT. GUSTS OVER 60 MPH WILL BE
  POSSIBLE LATE TONIGHT ESPECIALLY ALONG STATE ROUTE 30 IN
  NORTHWEST BOX ELDER COUNTY.

* TIMING: THROUGH MONDAY MORNING.

* IMPACTS: CROSS WINDS WILL CAUSE HAZARDOUS TRAVEL ON I-80. HIGH
  PROFILE VEHICLES SHOULD EXERCISE CAUTION. WIND SENSITIVE
  OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY
HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN
HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE
CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS.

&&

$$

UTZ004-251200-
/O.EXB.KSLC.WI.Y.0024.101025T0900Z-101025T1400Z/
SOUTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI
714 PM MDT SUN OCT 24 2010

...WIND ADVISORY IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT MONDAY. 

* AFFECTED AREA: THE SOUTHERN WASATCH FRONT.

* WINDS: NORTH WINDS 25 TO 35 MPH...WITH GUSTS TO 55 MPH
  ESPECIALLY NEAR POINT OF THE MOUNTAIN. WIND SENSITIVE OPERATIONS
  MAY BE AFFECTED.

* TIMING: UNTIL 8 AM MONDAY.

* IMPACTS: STRONG NORTHERLY WIND GUSTS ARE EXPECTED WITH THE COLD
  FRONTAL PASSAGE. THIS MAY CAUSE TRAVEL DIFFICULTIES ESPECIALLY
  WITH HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ003-251200-
/O.EXT.KSLC.WI.Y.0024.000000T0000Z-101025T1200Z/
SALT LAKE AND TOOELE VALLEYS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE
714 PM MDT SUN OCT 24 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM MDT MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM MDT MONDAY. 

* AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS.

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 45
  MPH...BECOMING NORTHERLY WITH THE COLD FRONT LATE TONIGHT. WINDS
  MAY REACH 55 MPH NEAR THE POINT OF THE MOUNTAIN EARLY DURING
  RUSH HOUR.

* TIMING: THROUGH 6 AM MDT MONDAY.

* IMPACTS: STRONG CROSS WINDS MAY CAUSE DIFFICULT TRAVEL ON EAST-
  WEST ORIENTED HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES.
  THIS INCLUDES INTERSTATE 80. WIND SENSITIVE OPERATIONS MAY BE
  AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

UTZ015-016-251200-
/O.CON.KSLC.WI.Y.0024.000000T0000Z-101025T1200Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER...
CEDAR CITY...MILFORD
714 PM MDT SUN OCT 24 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY. 

* AFFECTED AREA: WEST CENTRAL AND SOUTHWEST UTAH.

* WINDS: SOUTH WINDS 25-35 MPH WITH GUSTS OVER 45 MPH.

* TIMING: STRONG WINDS WILL PERSIST OVERNIGHT.

* IMPACTS: STRONG CROSS WINDS MAY CAUSE DIFFICULT TRAVEL ON EAST-
  WEST ORIENTED HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES.
  WIND SENSITIVE OPERATIONS MAY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
1 follow-up statement
683 
WWUS75 KSLC 251023
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
423 AM MDT MON OCT 25 2010

UTZ005-251800-
/O.CAN.KSLC.HW.W.0012.000000T0000Z-101025T1200Z/
/O.CON.KSLC.WI.Y.0024.000000T0000Z-101025T1800Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE
423 AM MDT MON OCT 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
HIGH WIND WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON
MDT TODAY. 

* AFFECTED AREA: THE GREAT SALT LAKE DESERT AND MOUNTAINS.

* WINDS: NORTHWEST WINDS 25-35 MPH WITH GUSTS OVER 45 MPH...
  SHIFTING TO THE NORTHWEST AFTER MIDNIGHT. LOCAL STRONGER GUSTS
  WILL BE POSSIBLE EARLY TODAY ESPECIALLY ALONG STATE ROUTE 30 IN
  NORTHWEST BOX ELDER COUNTY.

* TIMING: THROUGH THIS MORNING.

* IMPACTS: CROSS WINDS WILL CAUSE HAZARDOUS TRAVEL ON I-80. HIGH
  PROFILE VEHICLES SHOULD EXERCISE CAUTION. WIND SENSITIVE
  OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

$$

UTZ004-251130-
/O.CAN.KSLC.WI.Y.0024.000000T0000Z-101025T1400Z/
SOUTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...LEHI...PROVO...NEPHI
423 AM MDT MON OCT 25 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY. 

STRONG NORTH WINDS BEHIND THE FRONT HAVE DIMINISHED. BREEZY TO
WINDY CONDITIONS ARE STILL EXPECTED TODAY BUT SPEEDS WILL REMAIN
BELOW ADVISORY LEVELS. 

$$

UTZ003-015-016-251130-
/O.CAN.KSLC.WI.Y.0024.000000T0000Z-101025T1200Z/
SALT LAKE AND TOOELE VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...DELTA...
FILLMORE...BEAVER...CEDAR CITY...MILFORD
423 AM MDT MON OCT 25 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY. 

WINDS DIMINISHED IN THESE AREAS. BREEZY TO WINDY CONDITIONS ARE
STILL EXPECTED TODAY BUT SPEEDS WILL REMAIN BELOW ADVISORY
LEVELS. 

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Oct 24, 3:35 PM MDT, 3 hours 39 minutes earlier.

Area forecast discussion, Oct 24, 3:35 PM MDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
335 PM MDT SUN OCT 24 2010

.SYNOPSIS...A STRONG COLD FRONT WILL ENTER NORTHWEST UTAH THIS
TONIGHT...THEN SWEEP ACROSS THE ENTIRE STATE BY EARLY MONDAY AFTERNOON.
SUBSTANTIAL PRECIPITATION WILL ACCOMPANY THIS COLD FRONT. A SECOND
WEATHER SYSTEM WILL BRING ADDITIONAL SNOW TO THE NORTH TUESDAY.
HIGH PRESSURE ALOFT WILL BUILD INTO THE GREAT BASIN FOR LATE IN
THE WEEK. ANOTHER PACIFIC NORTHWEST STORM SYSTEM IS EXPECTED TO
AFFECT THE AREA OVER THE WEEKEND.

&&

.DISCUSSION...BROAD AREA OF WARM ADVECTION PRECIP HAS SPREAD
ACROSS NORTHERN AND CENTRAL UTAH THIS AFTERNOON AHEAD OF THE
APPROACHING STORM SYSTEM. SNOW LEVELS REMAIN QUITE HIGH...SO SNOW
IS ONLY FALLING AT THE HIGHEST ELEVATIONS...BUT RAIN HAS BEEN
STEADY IN MOST LOCATIONS. SOUTHWEST FLOW HAS PICKED UP...AND SOME
LOCATIONS ARE SEEING GUSTS IN THE 40S.

SNOW LEVELS WILL LOWER RAPIDLY TONIGHT OVER NORTHERN UTAH AS THE
STRONG TROUGH AND ASSOCIATED COLD FRONT PUSH THROUGH NORTHERN
UTAH. VIGOROUS FGEN FORCING WILL COMBINE WITH AMPLE MOISTURE AND
GOOD JET SUPPORT TO RESULT IN AN AREA OF INTENSE PRECIPITATION
ALONG THE FRONT. SNOW IS EXPECTED TO NORTHERN VALLEY FLOORS...WITH
ACCUMULATIONS EXPECTED AT THE BENCHES AND ABOVE. AS THE FRONT
CONTINUES ACROSS CENTRAL AND SOUTHERN UTAH THROUGH TOMORROW
AFTERNOON...INCREASING DISTANCE FROM THE COLD POOL WILL ALLOW THE
FRONT TO WEAKEN...RESULTING IN SMALLER ACCUMULATIONS FARTHER
SOUTH. SIGNIFICANT MODEL QPF IN THE 3-4 INCH RANGE SUPPORT THE
AMOUNTS SUPPORTING THE GOING SNOW HEADLINES. HAVE ALSO ADDED A
SNOW ADVISORY FOR THE WASATCH PLATEAU/BOOK CLIFFS...AS
ACCUMULATIONS COULD BE SIGNIFICANT THERE AS WELL.

PRECIP SHOULD DIE DOWN SOME LATE MONDAY/EARLY TUESDAY AS THE
INITIAL WAVE EXITS THE AREA. HOWEVER...A SECONDARY WAVE IS PROGGED
TO MOVE ACROSS NORTHERN UTAH TUESDAY MORNING WILL ALLOW FOR
ADDITIONAL...POSSIBLY SIGNIFICANT...ACCUMULATIONS UP NORTH.
MODELS AGREE THAT THIS FEATURE WILL EXIT LATE TUESDAY...ALLOWING
FOR HIGH PRESSURE TO DEVELOP BY WEDNESDAY.

EC/GFS INDICATE THAT DRIER CONDITIONS WILL PERSIST UNDER THE RIDGE
THROUGH FRIDAY. SOUTHWEST FLOW IS PROGGED TO INCREASE FRIDAY
AFTERNOON AHEAD OF THE NEXT PACIFIC NORTHWEST TROUGH. GLOBAL
MODELS ARE COMING INTO BETTER AGREEMENT WITH THIS SYSTEM...SHOWING
THE TROUGH PUSHING THROUGH MUCH OF THE STATE LATE FRIDAY THROUGH
SATURDAY...PUSHING ANOTHER COLD FRONT THROUGH. HOWEVER...AIRMASS
WITH THIS SYSTEM LOOKS A BIT WARMER THAN THE UPCOMING ONE. THE
SYSTEM EXITS THE AREA IN BOTH MODELS BY SATURDAY
AFTERNOON...THOUGH IT MOVES OUT SLIGHTLY QUICKER IN THE GFS
SOLUTION. HAVE KEPT POPS ABOVE CLIMO IN THE EXTENDED TO ACCOUNT
FOR THIS SYSTEM.

&&

.AVIATION...STRONG SOUTH WINDS AT THE SLC TERMINAL COULD BE ENHANCED
BY SHOWERS THROUGH THE EVENING. WINDS WILL TURN TO THE NORTHWEST
BEHIND COLD FRONT LATE TONIGHT. VFR CEILINGS AND VISIBILITIES
EXPECTED THROUGH THE EVENING WITH A 30 PERCENT CHANCE OF MVFR
CONDITIONS FROM TIME TO TIME. A 40 PERCENT CHANCE OF IFR CONDITIONS
AFTER 09Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING UNTIL 6 PM MDT TUESDAY FOR UTZ009.

     WINTER STORM WARNING UNTIL 6 AM MDT WEDNESDAY FOR UTZ008.

     WINTER STORM WARNING UNTIL MIDNIGHT MDT TUESDAY NIGHT FOR
     UTZ007.

     WIND ADVISORY UNTIL NOON MDT MONDAY FOR UTZ005.

     WIND ADVISORY UNTIL 3 AM MDT MONDAY FOR UTZ003.

     WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 PM MDT
     TUESDAY FOR UTZ010.

     WINTER STORM WARNING UNTIL 6 AM MDT WEDNESDAY FOR UTZ517.

     WIND ADVISORY UNTIL 6 AM MDT MONDAY FOR UTZ015-016.

WY...NONE.
&&

PUBLIC...TRAPHAGAN
AVIATION...YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Oct 24, 7:10 AM MDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
710 AM MDT SUN OCT 24 2010

UTZ001>016-019>021-517-518-WYZ021-251300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
710 AM MDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

A WARM FRONT MOVING EAST ACROSS NORTHERN UTAH WILL PRODUCE
WIDESPREAD RAIN OVER FAR NORTHERN UTAH AND SOUTHWEST WYOMING THIS
MORNING. SNOW LEVELS WILL BE ON THE RISE...WITH ANY ACCUMULATING
SNOWS CONFINED TO THE HIGHEST ELEVATIONS OF THE NORTHERN MOUNTAINS.

THE HEAVIEST PRECIPITATION WILL BE CONFINED TO THE UTAH AND IDAHO
BORDER REGION LATER TODAY AS THE WARM FRONT MOVES EAST AWAY FROM
THE STATE. STRONG SOUTHERLY WINDS WILL DEVELOP BEHIND THE WARM
FRONT...PARTICULARLY FOR THE WESTERN VALLEYS AND MOUNTAIN
LOCATIONS. A WIND ADVISORY WILL BE IN EFFECT FOR MOST WESTERN
VALLEYS TODAY.

A COLD FRONT WILL ENTER NORTHWEST UTAH THIS EVENING...THEN SWEEP
THROUGH ALL BUT SOUTHERN UTAH OVERNIGHT. SNOW LEVELS WILL LOWER
RAPIDLY BEHIND THE FRONT...WITH HEAVY SNOW EXPECTED ALONG AND
BEHIND THE FRONT IN THE NORTHERN AND CENTRAL MOUNTAINS. NUMEROUS
WINTER STORM WARNINGS WILL BE IN EFFECT BEGINNING LATE TODAY OVER
THE FAR NORTH...AND TONIGHT OVER THE REMAINDER OF THE
MOUNTAIN LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW AND MUCH COLDER TEMPERATURES WILL COVER NORTHERN AND CENTRAL
UTAH EARLY IN THE WEEK. HEAVY SNOWFALL IS EXPECTED IN THE
MOUNTAINS...WHERE 1 TO 3 FEET OF SNOW IS POSSIBLE THROUGH TUESDAY
NIGHT. WINTER STORM WARNING WILL REMAIN IN EFFECT THROUGH AT LEAST
TUESDAY AFTERNOON IN MOST LOCATIONS. ACCUMULATING SNOWS ARE ALSO A
POSSIBILITY IN THE NORTHERN VALLEYS...THOUGH MOST OF THIS WILL BE
CONFINED TO THE BENCHES AND FOOTHILLS ALONG THE URBAN CORRIDOR. THE
COLDEST AIR OF THE FALL SEASON WILL ACCOMPANY THIS SERIES OF STORMS.
TEMPERATURES THROUGH MIDWEEK WILL LIKELY BE 10 TO 20 DEGREES BELOW
LATE OCTOBER NORMS.

SOUTHERN UTAH WILL SEE LITTLE IF ANY PRECIPITATION BEYOND MONDAY
AFTERNOON. TEMPERATURES WILL BE RATHER COLD BEHIND THE FRONT INTO
TUESDAY...WITH READINGS REBOUNDING TUESDAY.

THIS COLDER AIRMASS WILL BRING A THREAT OF A HARD FREEZE TO THE
VALLEYS THAT EXPERIENCE CLEAR OR MOSTLY CLEAR SKIES EARLY IN THE
WEEK. THE EASTERN UTAH VALLEYS ARE MOST PRONE TO A HARD FREEZE
MONDAY NIGHT...WITH THE REMAINDER OF THE VALLEY LOCATIONS...EXCEPT
THE DIXIE AND LAKE POWELL REGIONS...SUSCEPTIBLE TUESDAY AND
WEDNESDAY NIGHTS.

HIGH PRESSURE ALOFT WILL STRENGTHEN ACROSS THE INTERIOR WEST LATE IN
THE WEEK. THIS HIGH PRESSURE WILL BEGIN A WARMING TREND THURSDAY
AND FRIDAY. A NEW PACIFIC WEATHER DISTURBANCE WILL BRING A THREAT
OF PRECIPITATION ALONG WITH COOLER TEMPERATURES BACK TO THE AREA
FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:14 PM MDTWinter Weather AdvisorySLC19 hr
Oct 25, 3:18 PM MDTHard Freeze WarningSLC19 hr

Nearby

High Wind Warnings in Utah, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.